Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Medicines to increase the size of the penis?

Hi my name is Rohan ,i need the suggestion on my sexual problem .I want to i ncrease my penis size so ,is it possible my mediciens or pills or it can be by natural process only..if it can be increase by mediciens ,so suggest some suitable medicien to me please..i want incease its hieght as well as its wirdth size.. please suggest me ! Thanks
Asked On : Wed, 16 Jan 2013
Answers:  1 Views:  183
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Urologist 's  Response
Jul 2016
Thanks for your query.Based on the fact that you have posted it appears that you are too much anxious about the length and size of your penis.Have you ever measured the length and girth of your penis?
There is no relation between the length of a flaccid penis and sexual potency.It is the hardness of the penis on erection that is more important to satisfy your female partner,.So do not worry about the length and girth of your flaccid penis.
Please note that there is no medicine that can increase the length and girth of the penis.
Answered: Thu, 17 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor